Advertisement

Ukrainian Mathematical Journal

, Volume 20, Issue 5, pp 590–596 | Cite as

The construction of asymptotic, improved in the mean, quast-periodic solutions for essentially nonlinear systems

  • P. M. Senik
Article
  • 15 Downloads

Keywords

Nonlinear System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. N. Bogolyubov, On quasi-periodic solutions in problems of nonlinear mechanics [in Russian], Proceedings of the First Mathematical Summer School, Vol. 1, Izd-vo Naukova Dumka, Kiev (1964).Google Scholar
  2. 2.
    O. B. Lykova, On quasi-periodic solutions of systems that are close to a canonical one, Ukrainsk. Matem. Zh.,16, No. 6 (1964).Google Scholar
  3. 3.
    Yu. A. Mitropol'skii and A. M. Samoilenko, On the structure of trajectories on toroidal manifolds, Dopovidi Akad. Nauk Ukrain. RSR, No. 8 (1964).Google Scholar
  4. 4.
    Yu. A. Mitropol'skii and P. M. Senik, On asymptotic representations that are improved in the mean for essentially nonlinear systems, Ukrainsk. Matem. Zh.,19, No. 5 (1967).Google Scholar
  5. 5.
    P. M. Senik, Averaging in systems with an essential nonlinearity, Mathematical Physics [in Russian], No. 4, Naukova Dumka, Kiev (1968).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • P. M. Senik
    • 1
  1. 1.L'vov Polytechnical InstituteUSSR

Personalised recommendations